# SDR SIMA20131017004

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,076 hours, 19,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SERVICE DOOR INOPERATIVE.  R & R NR 2 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD IAW WC 33-700-17.
